Completely monotone functions on lie semigroups
Abstract
We obtain an integral representation of a completely monotone function on a Lie semigroup and prove the equivalence of “difference” and “differential” definitions of this function.Downloads
Published
25.06.2000
Issue
Section
Short communications
How to Cite
Mirotin, A. R. “Completely Monotone Functions on Lie Semigroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 6, June 2000, pp. 841–845, https://umj.imath.kiev.ua/index.php/umj/article/view/4480.